# SDR HALA2022031000073

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 10,254 hours, 2,242 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FO CONSTRAINT BUTTON CRACKED // REMOVED AND REPLACED FLIGHT CONTROL UNIT PER AMM 22-81-12. AFS TEST GOOD. LAND CAT 3 TEST GOOD. OK FOR SVC.
